MathSciNet Relay Station
MathSciNet bibliographic data
MR937702 (89c:33019) 33A70
Laforgia, Andrea; Muldoon, Martin E. Monotonicity properties of zeros of generalized Airy functions. Z. Angew. Math. Phys. 39 (1988), no. 2, 267–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement